| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The 3.50 x 48mm synergy xd drug eluting stent was selected for use.When the device was handed to the physician, the stent dislodged from the catheter.The procedure was completed using an alternate device.There were no patient complications.